# SDR HNAA2015030200069

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- Aircraft time: 58,316 hours, 65,726 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 7002761
- Condition: Smoke
- Location: Aux
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DE-ICING WITH ENGINES IN START FEATHER AND BLEEDS OFF, SMOKE ODOR OBSERVED COMING FROM AVIONICS RACK BEHIND CAPTAIN'S SEAT.  FOUND CIRCUIT BREAKER FOR AUX INVERTER G9 AND AUX INVERTER D8 POPPED.  R & R AUX INVERTER IAW MM 24-22-00.  OPS CHECKED GOOD.
